# SDR DHL9672170C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, PRESSURE WEB AT 1183 BULKHEAD CRACKED AT FWD SIDE FLOOR LEVEL RBL 49.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 3 BY 2 AND INSTALLED NEW WEB AT RBL 49 PER SRM 51-40-2,  12.75 BY 6.
